Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed period, cloudy urine. Fatigue, nausea, mood swings. Negative pregnancy test. What is going on?

I am now one month late with my period. I am irregular anyway, but never this late. My urine has been a bit cloudy, which is also not normal for me. I ve had a few symptoms of pregnancy - blue veins in breasts, fatigue , nausea now and again, and mood swings, but have tested negative three times over the course of the month. What could be going on?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

thankyou for posting your question.
There are many reasons why you can skip a period - apart from beig pregnat. It could be due to thyroid malfunction, cysts, high levely of prolactin (stress hormone and hormone which induces breast feeding). Seeing as you have a few other symptms which might be an indication for thyroid problems or ovarian cysts - the only way to find out is to pay a visit to the GP or Gyn & OB.

kind regards,
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor